# SDR CA141103030

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,377 hours
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transfer Tube
- Part number: 304826903
- Condition: Worn
- Location: Engine Oil Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INVESTIGATING NR 1 ENGINE OIL LEAK, IT WAS NOTED THAT THE OIL PUMP DISCHARGE LOWER TRANSFER TUBE HAD WORN A GROOVE IN THE ENGINE CASE, WORN AREA IS MAX .005" DEEP BY .150" AND 1.750" IN CIRCUMFERENCE.  O-RING, PN AS3209-126 WAS FOUND TWISTED AND DAMAGED.  BECAUSE MFG DID NOT HAVE A PUBLISHED REPAIR FOR THE ENGINE OIL CASE PORT THE NR 1 ENGINE WAS REPLACED IAW TC DH4-71-00-00-FN-801-LH.
